Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fourier series of operators and an extension of the F. and M. Riesz theorem


Author: Karel de Leeuw
Journal: Bull. Amer. Math. Soc. 79 (1973), 342-344
MSC (1970): Primary 42A18, 43A65, 47B05
DOI: https://doi.org/10.1090/S0002-9904-1973-13161-1
MathSciNet review: 0315347
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. de Leeuw, Linear spaces with a compact group of operators, Illinois J. Math. 2 (1958), 367–377. MR 0102023
  • 2. K. de Leeuw, A harmonic analysis for operators (to appear).
  • 3. Ronald Larsen, An introduction to the theory of multipliers, Springer-Verlag, New York-Heidelberg, 1971. Die Grundlehren der mathematischen Wissenschaften, Band 175. MR 0435738
  • 4. Yitzhak Katznelson, An introduction to harmonic analysis, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0248482

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 43A65, 47B05

Retrieve articles in all journals with MSC (1970): 42A18, 43A65, 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13161-1